Alert archive / Texas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 152, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at Apr 29, 2016, 2:39 PM CDT for Young County, Texas. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 29, 2016, 2:39 PM CDT (19:39 UTC)
- Expired
- Apr 29, 2016, 3:27 PM CDT
- In force
- 48 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Young County, TX
The radar
The Dyess AFB radar (KDYX), 97 km from the middle of the area, began a volume at 19:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 7.7 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2369 J/kg
- Mixed-layer CIN
- -51 J/kg
- Mixed-layer LCL
- 606 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 216 m²/s²
- 0-3 km storm-relative helicity
- 212 m²/s²
- Significant tornado parameter
- 2.6
- Supercell composite
- 14.9
The text
As transmitted.
374
WUUS54 KFWD 291939
SVRFWD
TXC503-292045-
/O.NEW.KFWD.SV.W.0152.160429T1939Z-160429T2045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
239 PM CDT FRI APR 29 2016
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
YOUNG COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 345 PM CDT
* AT 238 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES SOUTHWEST
OF GRAHAM...MOVING NORTHEAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS POSSIBLE. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
GRAHAM AROUND 250 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
NEWCASTLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION GET INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.
&&
LAT...LON 3340 9872 3340 9842 3314 9842 3313 9843
3295 9843 3296 9886
TIME...MOT...LOC 1938Z 228DEG 44KT 3303 9872
HAIL...1.00IN
WIND...60MPH
$$
922 follow-up statements
471
WWUS54 KFWD 292003
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
303 PM CDT FRI APR 29 2016
TXC503-292045-
/O.CON.KFWD.SV.W.0152.000000T0000Z-160429T2045Z/
YOUNG TX-
303 PM CDT FRI APR 29 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT
FOR EASTERN YOUNG COUNTY...
AT 303 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR GRAHAM...MOVING
NORTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS POSSIBLE. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
EASTERN YOUNG COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION STAY INSIDE A STURDY STRUCTURE AND KEEP AWAY FROM
WINDOWS.
&&
LAT...LON 3339 9858 3340 9842 3314 9842 3313 9843
3306 9843 3309 9868
TIME...MOT...LOC 2003Z 223DEG 26KT 3315 9859
HAIL...1.00IN
WIND...60MPH
$$
92420
WWUS54 KFWD 292027
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
327 PM CDT FRI APR 29 2016
TXC503-292037-
/O.CAN.KFWD.SV.W.0152.000000T0000Z-160429T2045Z/
YOUNG TX-
327 PM CDT FRI APR 29 2016
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN YOUNG COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3339 9858 3340 9842 3314 9842 3313 9843
3306 9843 3309 9868
TIME...MOT...LOC 2024Z 228DEG 44KT 3335 9833
$$
92What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 29, 2:37 PM CDT, 2 minutes earlier.
Area forecast discussion, Apr 29, 2:37 PM CDT, 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 237 PM CDT FRI APR 29 2016 ...SEVERE WEATHER THREAT FOR ALL MODES TO OCCUR THROUGH THIS EVENING... ...LOCALIZED FLOODING CONCERNS POSSIBLE ACROSS EAST OF A BONHAM...CORSICANA... HEARNE LINE THROUGH THIS EVENING... .DISCUSSION... TORNADO WATCH 124 FOR ALL BUT JACK...PALO PINTO...EASTLAND...STEPHENS AND YOUNG COUNTIES CONTINUES THROUGH 03Z/10 PM CDT THIS EVENING. NUMEROUS THUNDERSTORMS CONTINUE TO FIRE IN THE STRONG WAA SECTOR ACROSS THE SOUTHEAST HALF OF THE CWA...WITH OTHER DISCRETE CELLS FIRING ACROSS THE WESTERN COUNTIES AHEAD OF THE DRYLINE. THE ENVIRONMENT REMAINS RIPE FOR ALL MODES OF SEVERE WEATHER DUE TO ABUNDANT MOISTURE/SHEAR/AND INSTABILITY. ALL INTERESTS WITHIN THE WATCH AREA SHOULD BE PREPARED FOR SEVERE WEATHER FROM NOW THROUGH MID EVENING. STORMS MAY BE DISCRETE AND SUPERCELLULAR IN STRUCTURE OR OCCUR IN STORM CLUSTERS AS LARGE- SCALE ASCENT CONTINUE MOVE ACROSS THE SOUTHERN PLAINS THROUGH TONIGHT. BY EARLY EVENING...STORMS SHOULD MORPH INTO BOWING LINE SEGMENTS OR A BROKEN SQUALL LINE MOVING ACROSS THOSE AREAS EAST OF EAST OF I-35/35E TONIGHT. MESO- LOW TYPE TORNADOES WILL CONTINUE TO BE POSSIBLE WELL INTO THE EVENING HOURS...CONSIDERING MOIST SURFACE DEW PTS IN THE LOWER 70S WHICH WILL RESULT IN LOW LCL/S AND CLOUD BASES. IN ADDITION...LARGE HAIL AND DAMAGING WINDS WILL CONTINUE TO REMAIN THREATS AS WELL. IN ADDITION...LOCALIZED FLASH FLOODING WILL BE POSSIBLE ALONG AND EAST OF A BONHAM...ROCKWALL...CORSICANA TO HEARNE LINE WHERE 1-2 INCHES WITH ISOLATED 3 INCH AMOUNTS ACROSS OUR FAR SOUTHEAST COUNTIES POSSIBLE TONIGHT. IT/S A LITTLE LATE IN THE GAME FOR ANY FLASH FLOOD OR FLOOD WATCHES...BUT THESE AREAS WILL BE MONITORED CLOSELY FOR HYDROLOGIC WARNINGS IN ADDITION TO ALL THE SEVERE WEATHER WARNINGS. THE CURRENT MID LEVEL TROUGH NEGATIVELY ROTATING OUT OVER THE SOUTHERN HIGH PLAINS SHOULD CONTINUE TO LIFT OUT PROGRESSIVELY TO THE EAST-NORTHEAST TONIGHT. SUBSEQUENTLY THE SURFACE LOW OVER NORTHWEST TX WILL ALSO LIFT RAPIDLY NORTHEAST INTO EASTERN KS AND WESTERN MO BY SUNRISE SATURDAY. A PACIFIC COLD FRONT WILL OVERTAKE THE DRYLINE EARLY SATURDAY MORNING AND EXIT OUT OF THE EASTERN COUNTIES BY MID-LATE MORNING. THIS WILL BRIEFLY MARK AND END TO RAIN CHANCES ACROSS NORTH-CENTRAL TX AS BRIEF SHORTWAVE RIDGING OCCURS ALOFT AND ALLOW FOR A BRIEF DRY PERIOD SATURDAY AFTERNOON THROUGH SUNDAY. A STRONG COLD FRONT ARRIVES LATE SATURDAY NIGHT AND SUNDAY...BUT WILL MAINLY COOL HIGHS INTO THE UPPER 60S AND 70S ACROSS THE AREA. A FEW STRONG TO MARGINALLY SEVERE STORMS CANNOT BE RULED OUT LATE SUNDAY AFTERNOON AND EVENING WITH THIS FRONT. ANOTHER STRONG MID-UPPER LEVEL TROUGH APPROACHES THE AREA SUNDAY NIGHT INTO MONDAY. NORTH AND CENTRAL TEXAS WILL REMAIN ON THE COOL SIDE OF THINGS THIS TIME AROUND...AS A STATIONARY FRONT SEPARATING VERY HUMID AND MOIST AIR WITH COOL AND MOIST AIR REMAINS SETTLED ACROSS SOUTH AND SOUTHWEST TEXAS. THIS TROUGH WILL EVEN BE MORE PROGRESSIVE AND LIFT QUICKLY TOWARD THE MISSISSIPPI RIVER VALLEY BY MONDAY EVENING. THE BEST RAIN CHANCES WILL OCCUR LATE SUNDAY NIGHT AND MONDAY...BUT RIGHT NOW THIS DOES NOT APPEAR TO BE A MAJOR HYDROLOGICAL EVENT...THOUGH ANY ADDITIONAL RAINFALL WILL AGGRAVATE ONGOING RIVER FLOODING ACROSS THE REGION. MID LEVEL INSTABILITY WILL STILL BE PRESENT OVER THE FRONTAL INVERSION...SO A FEW ELEVATED STRONG STORMS CONTAINING HAIL AND LIGHTNING CAN BE EXPECTED AS WE MOVE INTO MONDAY AND CONTINUE THROUGH MONDAY EVENING. SHORTWAVE RIDGING OR SEMI-DRY WNW FLOW ALOFT WILL DOMINATE WEATHER ACROSS THE SOUTHERN PLAINS TUESDAY THROUGH THE END OF NEXT WEEK. THE AREA SHOULD FINALLY GET TIME TO DRY OUT AND RECOVER FROM THESE CURRENT ROUNDS OF STORMS EXPECTED EITHER SIDE OF THE WEEKEND. TEMPERATURES WILL BE SEASONABLE AS WELL. 05/ && .AVIATION... /ISSUED 1250 PM CDT FRI APR 29 2016/ A SURFACE WARM FRONTAL BOUNDARY IN THE VICINITY OF THE RED RIVER WILL BEGIN TO LIFT NORTHEAST THIS EVENING. A COLD FRONT CURRENTLY OVER WEST TEXAS WILL PUSH EAST THIS AFTERNOON AND OVERNIGHT AND MOVE THROUGH THE METROPLEX TAF SITES TOMORROW MORNING AROUND DAWN. CURRENTLY MOST OF CENTRAL TEXAS IS IN THE WARM SECTOR WITH HIGH DEWPOINTS PRODUCING VERY UNSTABLE CONDITIONS WITH CAPE VALUES AT OR ABOVE 2500J/KG. LATEST RADAR DATA IS SHOWING SHOWERS AND THUNDERSTORMS BEGINNING TO RAPIDLY DEVELOP SOUTH OF THE METROPLEX TAF SITES AND IN THE VICINITY OF WACO. DUE TO THE EXTREMELY UNSTABLE CONDITIONS NUMEROUS THUNDERSTORMS WILL DEVELOP THIS AFTERNOON ACROSS THE REGION..SOME SEVERE PRODUCING LARGE HAIL..DOWNBURST WINDS AND POSSIBLE TORNADOES. THUNDERSTORMS SHOULD MOVE EAST OF THE METROPLEX AND ACT TAF SITES AROUND SUNSET TONIGHT. SKIES WILL SLOWLY CLEAR OVERNIGHT WITH VFR CONDITIONS EXPECTED ACROSS THE REGION FOR SATURDAY. 50 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH 65 80 59 78 58 / 50 10 5 5 40 WACO 64 83 59 80 58 / 60 10 5 10 50 PARIS 65 78 58 79 56 / 80 30 5 5 40 DENTON 61 79 55 76 55 / 40 5 5 5 40 MCKINNEY 63 79 57 77 56 / 60 10 5 5 40 DALLAS 65 82 60 79 58 / 50 10 5 5 40 TERRELL 65 81 58 79 58 / 70 20 5 5 40 CORSICANA 66 83 61 80 60 / 80 20 5 10 40 TEMPLE 64 83 61 81 60 / 60 10 10 10 50 MINERAL WELLS 58 79 55 75 55 / 30 5 5 10 50 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && /05
Hazardous weather outlook, Apr 29, 5:15 AM CDT, 9 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 515 AM CDT FRI APR 29 2016 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-301100- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 515 AM CDT FRI APR 29 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT. ALTHOUGH THUNDERSTORMS WILL BE POSSIBLE THIS MORNING...THEY ARE MORE LIKELY TO OCCUR DURING THE AFTERNOON WHEN A DRYLINE INVADES FROM THE WEST. IN ADVANCE OF THE BOUNDARY...A VERY UNSTABLE ATMOSPHERE WILL BE LARGELY UNCAPPED AT PEAK HEATING...AS AN APPROACHING UPPER-LEVEL DISTURBANCE PROVIDES LIFT TO HELP INITIATE STORMS. STRONG VERTICAL WIND SHEAR WILL AID IN STORM MAINTENANCE AND MAY RESULT IN SUPERCELLS CAPABLE OF VERY LARGE HAIL... DAMAGING WINDS...AND TORNADOES. THE ACTIVITY WILL SHIFT EAST OF THE I-35 CORRIDOR THIS EVENING. THE POTENTIAL FOR SEVERE THUNDERSTORMS WILL CONTINUE AFTER DARK BUT GRADUALLY DIMINISH DURING THE OVERNIGHT HOURS. AS THE NIGHT PROGRESSES...TRAINING CELLS MAY ENHANCE THE THREAT OF FLOODING... PARTICULARLY IN EAST TEXAS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. A COLD FRONT WILL EVENTUALLY OVERTAKE THE DRYLINE...AND THE RESULTING BOUNDARY MAY LINGER ACROSS CENTRAL AND EAST TEXAS SATURDAY AFTERNOON. ANOTHER ROUND OF THUNDERSTORMS WILL BE POSSIBLE ALONG THE STALLED FRONT...BUT A LACK OF FORCING MAY LIMIT THE EXTENT AND INTENSITY OF THE ACTIVITY. SEVERE WEATHER IS NOT EXPECTED. THE NEXT STORM SYSTEM WILL APPROACH EARLY NEXT WEEK. THUNDERSTORM CHANCES WILL RETURN AS EARLY AS SUNDAY NIGHT AND CONTINUE ON MONDAY...BEFORE COMING TO AN END ON TUESDAY. THE SEVERE THREAT DURING THIS PERIOD APPEARS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY THIS AFTERNOON AND EVENING... ESPECIALLY ALONG AND EAST OF THE I-35 CORRIDOR. 25
In the hours before
Special weather statement, Apr 29, 1:33 PM CDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
133 PM CDT FRI APR 29 2016
TXZ162-175-291930-
ROBERTSON TX-LEON TX-
133 PM CDT FRI APR 29 2016
...SIGNIFICANT WEATHER ADVISORY FOR ROBERTSON AND LEON COUNTIES UNTIL
230 PM CDT...
AT 133 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
FRANKLIN...OR 17 MILES NORTHEAST OF HEARNE...MOVING NORTHEAST AT 40
MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
HEARNE...BUFFALO...FRANKLIN...CALVERT...BREMOND...CENTERVILLE...JEWETT...
OAKWOOD...MARQUEZ AND LEONA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. SEEK
A SAFE SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3074 9663 3091 9669 3093 9676 3100 9675
3110 9683 3133 9632 3138 9630 3161 9580
3160 9576 3165 9574 3160 9571 3146 9575
3146 9571 3132 9566 3127 9573 3109 9576
3107 9605 3092 9634 3075 9646 3070 9657
TIME...MOT...LOC 1833Z 229DEG 36KT 3109 9642
30Special weather statement, Apr 29, 1:43 PM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
143 PM CDT FRI APR 29 2016
TXZ102-103-117-118-291915-
PARKER TX-WISE TX-TARRANT TX-DENTON TX-
143 PM CDT FRI APR 29 2016
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN PARKER...SOUTHEASTERN
WISE...SOUTHWESTERN DENTON AND TARRANT COUNTIES UNTIL 215 PM CDT...
AT 143 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
WHITE SETTLEMENT...MOVING NORTHEAST AT 30 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
FORT WORTH...DENTON...FLOWER MOUND...HALTOM CITY...KELLER...HURST...
BURLESON...SOUTHLAKE...WATAUGA...COLLEYVILLE...BENBROOK...SAGINAW...WHITE
SETTLEMENT...CROWLEY...FOREST HILL...AZLE...TROPHY CLUB...RICHLAND HILLS...
RIVER OAKS AND EVERMAN.
LAT...LON 3299 9713 3255 9733 3256 9756 3274 9764
3329 9758 3330 9737
TIME...MOT...LOC 1843Z 217DEG 27KT 3275 9751
30Special weather statement, Apr 29, 1:56 PM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
156 PM CDT FRI APR 29 2016
TXZ104-119-291930-
DALLAS TX-COLLIN TX-
156 PM CDT FRI APR 29 2016
...SPECIAL WEATHER STATEMENT...
AT 156 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
RICHARDSON...MOVING NORTHEAST AT 20 MPH.
HALF INCH HAIL WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
DALLAS...PLANO...GARLAND...MCKINNEY...FRISCO...RICHARDSON...ALLEN...ROWLETT...
WYLIE...SACHSE...MURPHY...PROSPER...ROYSE CITY...ANNA...FAIRVIEW...
PRINCETON...CELINA...LUCAS...PARKER AND FARMERSVILLE.
LAT...LON 3340 9639 3334 9638 3335 9629 3298 9630
3298 9651 3296 9652 3288 9665 3299 9677
3299 9684 3340 9684
TIME...MOT...LOC 1856Z 227DEG 18KT 3300 9667
30Local storm report, Apr 29, 2:06 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
206 PM CDT FRI APR 29 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0115 PM HAIL FRANKLIN 31.03N 96.48W
04/29/2016 E1.25 INCH ROBERTSON TX TRAINED SPOTTER
HALF DOLLAR SIZE HAIL REPORTED IN FRANKLIN.Special weather statement, Apr 29, 2:10 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
210 PM CDT FRI APR 29 2016
TXZ130-131-141-291945-
COMANCHE TX-HOOD TX-ERATH TX-
210 PM CDT FRI APR 29 2016
...SIGNIFICANT WEATHER ADVISORY FOR COMANCHE...HOOD AND ERATH
COUNTIES UNTIL 245 PM CDT...
AT 210 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
DUBLIN...MOVING NORTHEAST AT 45 MPH.
DIME SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
STEPHENVILLE...GRANBURY...COMANCHE...DUBLIN...PECAN PLANTATION...DE LEON...
GUSTINE...LIPAN...HUCKABAY...MORGAN MILL...OAK TRAIL SHORES AND TOLAR.
LAT...LON 3230 9847 3251 9847 3251 9807 3256 9807
3255 9762 3232 9761 3232 9778 3223 9795
3209 9786 3192 9821 3184 9816 3168 9846
3172 9850 3170 9867 3208 9892
TIME...MOT...LOC 1910Z 223DEG 40KT 3212 9826
30Local storm report, Apr 29, 2:37 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
237 PM CDT FRI APR 29 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0236 PM HAIL TOM BEAN 33.52N 96.48W
04/29/2016 E0.88 INCH GRAYSON TX PUBLIC
NICKLE SIZE HAIL REPORTED IN TOM BEAN.The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 28, 7:56 PM CDT | Special Weather Statement | FWD | Bell | 49 min |
| Apr 28, 8:29 PM CDT | Severe Thunderstorm Warning | FWD | Bell | 46 min |
| Apr 28, 9:13 PM CDT | Severe Thunderstorm Warning | FWD | Bell, Coryell, McLennan | 47 min |
| Apr 28, 9:34 PM CDT | Severe Thunderstorm Warning | FWD | Bell, Coryell | 26 min |
| Apr 28, 9:58 PM CDT | Severe Thunderstorm Warning | FWD | Bell, Coryell, McLennan | 62 min |
| Apr 28, 10:39 PM CDT | Areal Flood Advisory | FWD | Bell, Coryell, McLennan | 3 hr |
| Apr 29, 1:57 AM CDT | Special Weather Statement | FWD | Montague | 48 min |
| Apr 29, 2:04 AM CDT | Severe Thunderstorm Warning | FWD | Cooke, Montague | 41 min |
| Apr 29, 9:41 AM CDT | River Flood Warning | FWD | Leon, Robertson | 5 days |
| Apr 29, 9:51 AM CDT | River Flood Warning | FWD | Hunt | 53 hr |
| Apr 29, 9:51 AM CDT | River Flood Warning | FWD | Hunt, Rockwall | 40 hr |
| Apr 29, 11:16 AM CDT | River Flood Warning | FWD | Delta, Hopkins | 51 hr |
| Apr 29, 12:27 PM CDT | Special Weather Statement | FWD | Henderson | 33 min |
| Apr 29, 12:32 PM CDT | Special Weather Statement | FWD | Van Zandt | 28 min |
| Apr 29, 1:04 PM CDT | Special Weather Statement | FWD | Freestone, Leon, Robertson | 26 min |
| Apr 29, 1:09 PM CDT | Severe Thunderstorm Warning | FWD | Anderson, Freestone, Henderson | 66 min |
| Apr 29, 1:33 PM CDT | Special Weather Statement | FWD | Leon, Robertson | 57 min |
| Apr 29, 1:43 PM CDT | Special Weather Statement | FWD | Tarrant | 32 min |
| Apr 29, 1:56 PM CDT | Special Weather Statement | FWD | Collin | 34 min |
| Apr 29, 2:00 PM CDT | Severe Thunderstorm Warning | FWD | Leon, Robertson | 60 min |
| Apr 29, 2:06 PM CDT | Severe Thunderstorm Warning | FWD | Anderson, Freestone | 54 min |
| Apr 29, 2:10 PM CDT | Special Weather Statement | FWD | Comanche, Erath, Hood | 35 min |
| Apr 29, 2:15 PM CDT | Severe Thunderstorm Warning | FWD | Denton, Wise | 60 min |
| Apr 29, 2:20 PM CDT | Severe Thunderstorm Warning | FWD | Fannin, Grayson | 25 min |
| Apr 29, 2:21 PM CDT | Areal Flood Advisory | FWD | Anderson, Delta, Freestone, Henderson, Hopkins, Leon and 4 more | 4 hr |
| Apr 29, 2:30 PM CDT | Severe Thunderstorm Warning | FWD | Comanche, Eastland | 60 min |
| Apr 29, 2:32 PM CDT | Severe Thunderstorm Warning | FWD | Wise | 43 min |
| Apr 29, 2:38 PM CDT | Severe Thunderstorm Warning | FWD | Erath, Palo Pinto, Parker | 39 min |
| Apr 29, 2:44 PM CDT | Areal Flood Warning | FWD | Bell, Coryell, McLennan | 3 hr |
| Apr 29, 2:58 PM CDT | Severe Thunderstorm Warning | FWD | Leon | 47 min |
| Apr 29, 3:07 PM CDT | Special Weather Statement | FWD | Bosque, Hill, Somervell | 53 min |
| Apr 29, 3:07 PM CDT | Severe Thunderstorm Warning | FWD | Lamar | 53 min |
| Apr 29, 3:11 PM CDT | Severe Thunderstorm Warning | FWD | Anderson, Freestone | 64 min |
| Apr 29, 3:13 PM CDT | Severe Thunderstorm Warning | FWD | Denton, Wise | 40 min |
| Apr 29, 3:16 PM CDT | Severe Thunderstorm Warning | FWD | Jack | 39 min |
| Apr 29, 3:28 PM CDT | Severe Thunderstorm Warning | FWD | Bosque, Hill, Johnson | 62 min |
| Apr 29, 3:55 PM CDT | Severe Thunderstorm Warning | FWD | Henderson, Kaufman, Navarro, Van Zandt | 65 min |
| Apr 29, 4:08 PM CDT | Severe Thunderstorm Warning | FWD | Tarrant | 44 min |
| Apr 29, 4:10 PM CDT | Severe Thunderstorm Warning | FWD | Grayson | 65 min |
| Apr 29, 4:12 PM CDT | Special Weather Statement | FWD | Leon, Limestone | 33 min |
| Apr 29, 4:19 PM CDT | Tornado Warning | FWD | Grayson | 26 min |
| Apr 29, 4:28 PM CDT | Areal Flood Warning | FWD | Delta, Fannin, Henderson, Hopkins, Hunt, Kaufman and 4 more | 3 hr |
| Apr 29, 4:40 PM CDT | Severe Thunderstorm Warning | FWD | Denton, Tarrant | 41 min |
| Apr 29, 4:43 PM CDT | Tornado Warning | FWD | Grayson | 32 min |
| Apr 29, 4:45 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Denton | 43 min |
| Apr 29, 4:51 PM CDT | Severe Thunderstorm Warning | FWD | Henderson, Van Zandt | 54 min |
| Apr 29, 4:54 PM CDT | Tornado Warning | FWD | Henderson | 36 min |
| Apr 29, 4:58 PM CDT | Severe Thunderstorm Warning | FWD | Comanche | 62 min |
| Apr 29, 5:04 PM CDT | Tornado Warning | FWD | Van Zandt | 41 min |
| Apr 29, 5:06 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Denton | 28 min |
| Apr 29, 5:06 PM CDT | Severe Thunderstorm Warning | FWD | Bosque, Hamilton | 54 min |
| Apr 29, 5:21 PM CDT | Tornado Warning | FWD | Henderson, Van Zandt | 39 min |
| Apr 29, 5:41 PM CDT | Flash Flood Warning | FWD | Henderson, Van Zandt | 3 hr |
| Apr 29, 5:54 PM CDT | Severe Thunderstorm Warning | FWD | Lampasas | 66 min |
| Apr 29, 5:57 PM CDT | Severe Thunderstorm Warning | FWD | Bosque, Erath, Hamilton | 34 min |
| Apr 29, 5:59 PM CDT | Areal Flood Warning | FWD | Fannin, Grayson | 3 hr |
| Apr 29, 5:59 PM CDT | Severe Thunderstorm Warning | FWD | Bosque, Hill, Johnson, Somervell | 61 min |
| Apr 29, 6:08 PM CDT | Tornado Warning | FWD | Bosque | 37 min |
| Apr 29, 6:48 PM CDT | Flash Flood Warning | FWD | Bosque | 2 hr |
| Apr 29, 6:59 PM CDT | Severe Thunderstorm Warning | FWD | Bosque, Hamilton | 61 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.